MathSciNet Relay Station
MathSciNet bibliographic data
MR507798 (58 #22536) 30A46
Minda, Carl David Regular analytic arcs and curves. Colloq. Math. 38 (1977), no. 1, 73–82.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement